advertisement
Question
Posted by: Worried | 2009-04-17

Taking pill &  anti-biotics at same time

Hi there

I' m on the pill Yasmin as a contraceptive, but 2 days ago i got terribly sick and had to go on anti-biotics and my partner and I had sex last night and i' m worried that the anti-biotics cancels the effect of the pill. and if so, what should i do?

Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should take the morning after Pill within 72 hours of intercourse. Use condoms during and for 2 weeks after completing the course

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ,m, | 2009-04-17

use a condom?

btw Ketek is an antibiotic that does not affect the pill

Reply to ,m,

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement